# SDR 95ZZZX3647

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate
- Part number: LW1277885
- Condition: Oil Loss
- Location: Actuator Drain
- Component: Garrtt, 4708183
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

OIL LEAK FROM WASTEGATE ACTUATOR DRAIN.  LOSS OF OIL NECESSITATED ENGINE SHUT-DOWN.
